# SDR HNAA2024022000112

- Difficulty date: January 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E017973 CORROSION AROUND SCREW HOLE ON SERVICE DOOR CUT-OUT AFT LOWER REINFORMENT STRUCTURE.  BLENDED CORROSION AROUND SCREW HOLE ON SERVICE DOOR CUT-OUT AFT LOWER REINFORCEMENT STRUCTURE IAW EMB 145 SRM 51-10-03 AND ACCEPTED BLENDED AREA IAW PIEDMONT EO1-05-24-0123 AND ETD2024-145-001947
